# SDR SWAA2022031456104

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENGINE IB FAN COWL INTERIOR DOOR FRAME SUPPORT ANGLE CRACKED / REMOVED AND REPLACED SUPPORT ANGLE AT # 4 ENG I/B FAN COWL INTERIOR DOOR FRAME PER REFERENCE IB737-700 SRM 51-40-02-OG-O
